Electronic Communications in Probability
- Electron. Commun. Probab.
- Volume 16 (2011), paper no. 36, 392-404.
On the one-sided exit problem for fractional Brownian motion
We consider the one-sided exit problem for fractional Brownian motion (FBM), which is equivalent to the question of the distribution of the lower tail of the maximum of FBM on the unit interval. We improve the bounds given by Molchan (1999) and shed some light on the relation to the quantity I studied there.
Electron. Commun. Probab., Volume 16 (2011), paper no. 36, 392-404.
Accepted: 9 August 2011
First available in Project Euclid: 7 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60G22: Fractional processes, including fractional Brownian motion
Secondary: (60G15 60G18)
This work is licensed under aCreative Commons Attribution 3.0 License.
Aurzada, Frank. On the one-sided exit problem for fractional Brownian motion. Electron. Commun. Probab. 16 (2011), paper no. 36, 392--404. doi:10.1214/ECP.v16-1640. https://projecteuclid.org/euclid.ecp/1465261992